# SDR VNAA0109008

- Difficulty date: September 14, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 15,566 hours, 13,777 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 311835602
- Part serial: MM4691
- Condition: Failed
- Location: Lt Engine
- Part time: 12,598 hours, 11,264 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, THE LEFT HAND ENGINE TORQUE WAS 35 PERCENT THEN JUMPED TO AN INDICATED 85 PERCENT.  FLIGHT 4012 CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE TORQUE SIGNAL CONDITIONER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 77-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
